# SDR SIMA202504032002

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N266NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000770
- Aircraft time: 16,043 hours, 10,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LH EMERGENCY EXIT LIGHT INOPERATIVE RAR EMERGENCY BATTERY FOR AFT LH EMERGENCY EXIT LIGHT IAW AMM 33-50-01 OPS CHECK GOOD
